# SDR AWXA200700592

- Difficulty date: May 6, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBEAM, FR 65 + 22", -Y1292.  REPLACED CABIN FLOORBEAM, FR 64 - FR 66, -Y1292 IAW A319 SRM 51-72-11.
